# SDR FDEA201001170166

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP VANE TEE FITTING (NR 2 FROM INBD) HOLE CORROSION.  REPAIR CARRIED OUT IAW EA NR 1-5750-137545. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
